MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY EXPRESS® LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC - GALWAY EXPRESS® LD ILIAC / BILIARY; STENT, ILIAC
Model Number H74938046740750
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).(b)(4).Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported the label was incorrect.An express® ld iliac / biliary stent was selected for a bilateral iliac stenting procedure on (b)(6) 2018.It was later found that there was incorrect labeling when the device was attempted to be entered into the customers costing and tracking data system.The following information was listed on the label: upn: (b)(4); size: 7mm x 37mm 75cm; gtin: (b)(4); batch: 21026004.The upn and size listed were found to be inaccurate for the labeled batch as the labeled batch is associated with upn (b)(4) and size 7mm x 40mm 75cm.
 
Additional Manufacturer Narrative
Updated: method codes, result codes, conclusion codes.Device evaluated by mfr: the packaging or label of the complaint express ld device were not returned for analysis.However scanned images of the express ld label were returned for review.The upn on the returned scanned images of the product label was noted to be h74938048740750, this did not match the correct upn of h74938046740750.The 2d barcode on the returned image was scanned during review and the label scanned successfully with the correct upn h74938046740750.Label verification documents for this device were retrieved and reviewed and there is no evidence that this device was shipped with the incorrect upn h74938048740750.The upn h74938048740750 does not exist as a valid upn within the express ld manufacturing system.The ink on image of the returned scanned label was noted to be slightly smudged and this may have resulted in the 6 within the correct upn of h74938046740750 resembling an 8.There is no evidence that the device was shipped with the incorrect label; however the condition of the label may have resulted in the customer identifying the incorrect upn.There is no anomaly within the size as the label is correct stating stent size 7x37x75 for upn h74938046740750 and 7x40x75 refers to the balloon size on the package.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion is related to a problem with the labeling.(b)(4).
 
Event or Problem Description
It was reported that the label was incorrect.An express® ld iliac / biliary stent was selected for a bilateral iliac stenting procedure on (b)(6) 2018.It was later found that there was incorrect labeling when the device was attempted to be entered into the customers costing and tracking data system.The following information was listed on the label: upn: h74938048740750, size: 7mm x 37mm 75cm, gtin: (b)(4), batch: 21026004.The upn and size listed were found to be inaccurate for the labeled batch as the labeled batch is associated with upn h74938046740750 and size 7mm x 40mm 75cm.

Brand Name
EXPRESS® LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7290236
Report Number2134265-2018-01028
Device Sequence Number1028394
Product Code NIO
UDI-Device Identifier08714729392217
UDI-Public08714729392217
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P090003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/17/2020
Device Model NumberH74938046740750
Device Catalogue Number38046-74075
Device Lot Number21026004
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/26/2018
Supplement Date Received by Manufacturer02/28/2018
Initial Report FDA Received Date02/22/2018
Supplement Report FDA Received Date03/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1